# SDR SWAA2014123035329

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 71,928 hours, 68,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 601321
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LIGHT ASSEMBLY INOPERATIVE.  R & R POWER SUPPLY IAW MM.
